A Computational Method for the Time-Fractional Navier-Stokes Equation


Cumhuriyet Science Journal, vol.39, no.33, pp.900-911, 2018 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 33
  • Publication Date: 2018
  • Doi Number: 10.17776/csj.384509
  • Journal Name: Cumhuriyet Science Journal
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.900-911
  • Ondokuz Mayıs University Affiliated: Yes


In this study, Navier-Stokes equations with fractional derivate are solved according to time variable. To solve these equations, hybrid generalized differential transformation and finite difference methods are used in various subdomains. The aim of this hybridization is to combine the stability of the difference method and simplicity of the differential transformation method in use. It has been observed that the computational intensity of complex calculations is reduced and also discontinuity due to initial conditions can be overcome when the size increased in the study. The convergence of the time-dependent series solution is ensured by multi-time-stepping method. This study has shown that the hybridization method is effective, reliable and easy to apply for solving such type of equations.